# SDR DALA1213050180

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 999 RBL 33 FLOORBEAM UPPER CHORD CRACKED.  REPAIRED IAW B767-300 SRM 53-00-51 FIG 201 REPAIR 3. (NRC 513298)
